# SDR P5CA9601241

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Failed
- Location: Bs 1680-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVETS ON CONNECTION FITTING TO LWR ENTRY DOOR FRAME NR 4 AT AREA STA 1680 AND 1720.  INSTALLED NEW RIVETS PER SRM 51-30-02.
